# SDR R61A20100182

- Difficulty date: April 26, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N113HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000177
- Aircraft time: 7,360 hours, 5,855 cycles
- System (JASC): 2565 · Escape Slide
- Part: Spring
- Condition: Damaged
- Location: Evac Slide
- Component: Slide, Bfgoodrich
- Component part number: 4A40304
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A STRIKER PLATE SPRING WAS DAMAGED ON L-1 DOOR SLIDE.  MTX REMOVED AND REPLACED L-1 SLIDE PER EMB AMM.  A/C WAS RETURNED TO SERVICE.
